Looking for a cheap non-asprin fever reducer to keep in your medicine cabinet for the next time you need it? These Acetaminophen 325mg tablets are just the pain reliever you are looking for. Acetaminophen is most commonly know as the main ingredient in Tylenol, but generic options like this offer all of the same temporary relief with out the big brand name expense. Temporarily Relieves:
- Arthritis pains
- Minor aches
This box contains 50 packets of 2 tablets.
**Active Indredient (in each tablet): Acetaminophen 325mg